MAUDE Adverse Event Report: ST. JUDE MEDICAL MITRAL; EPIC VALVE

ST. JUDE MEDICAL MITRAL; EPIC VALVE
Model Number E100-31M-00
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Pt scheduled for avr/mvr+/- tvr.After replacing the mitral valve w31 mm, st jude medical epic valve, as the valve was being treated, a tear was noted in one of the leaflets.The valve was explanted.All 10 of the cor-knots and all 10 of the pledgets from the sutures used to secure the valve in place were removed and discarded on inspecting the explanted valve the doctor noticed that there was a fold in one of the leaflets along the edge of the sewing ring.

Brand Name
MITRAL
Common Device Name
EPIC VALVE
Manufacturer (Section D)
ST. JUDE MEDICAL
st. paul MN
MDR Report Key6232393
Report NumberMW5067086
Device Sequence Number813192
Product Code DYE
UDI-Device Identifier05414734055604
UDI-Public05414734055604
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Model NumberE100-31M-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR